Question 42 1 out of 1 points A patient with AIDS has developed a number of

Question 42 1 out of 1 points a patient with aids has

This preview shows page 11 - 14 out of 26 pages.

Question 42 1 out of 1 pointsA patient with AIDS has developed a number of secondary infections in recent weeks, including Kaposi's sarcoma. As a result of this most recent diagnosis, his care team has opted to begin treatment with interferon alfa-2a. The nurse is aware that this drug will address the etiology of Kaposi sarcoma by Question 43 1 out of 1 pointsSulconazole has been prescribed for a patient with tinea pedis. The nurse will instruct the patient to use the topical agent Question 44 1 out of 1 pointsA 66-year-old woman has experienced a significant decline in her quality of life as a result of worsening rheumatoid arthritis. Her physician has prescribed etanercept and the APRN is responsible for facilitating this new aspect of the patient's drug regimen. This will involve the administration of Question 45
Image of page 11
0 out of 1 points A patient is taking flavoxate hydrochloride (Urispas) to help control an overactive bladder. On a follow-up visit to the clinic, the nurse will question the patient about whichof the following? Question 46 1 out of 1 pointsMr. Singh is a 66-year-old man who is receiving chemotherapy for the treatment of lung cancer that has metastasized to his liver. In an effort to prevent infection, Mr. Singh has been prescribed filgrastim (Neupogen). Which of the nurse's following assessment questions most directly addresses a common adverse effect of filgrastim? Question 47 1 out of 1 pointsWhich of the following would the nurse include in a teaching plan about the signs and symptoms of thrombophlebitis and thromboembolism that should be reported by a patient taking estrogen? Question 48 1 out of 1 pointsA 3-year-old boy has developed otitis media and requires antibiotics. In order to increasethe chance that the boy will take his prescribed medication, the nurse should Question 49 1 out of 1 pointsA 15-year-old boy who has been taking dextroamphetamine for the treatment of ADHD has been experiencing a depressed mood and a sense of hopelessness. He confides in the school nurse that he has begun taking his stepfather's antidepressant to improve his mood. After immediately phoning the boy's stepfather, the nurse learns that the drug in
Image of page 12
Image of page 13
Image of page 14

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture